# SDR SWAA2023041327093

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 55,540 hours, 33,417 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP DISAGREE FLAP HANDLE AND GAUGE NOT IN AGREEMENT WITH HANDLE POSITION. RAN QRH FOR TRAILING FLAP FLAP DISAGREE. LANDERS FLAPS 15 W/ALTERNATE EXTENSION. FC 27-52259<[01] REPLACED L/H FLAP POSITION X-MITTER REF. AMM 27-58-01. ALSO REPLACED CANNON PLUG D00275 REF. SWPM 20-61-00. OPS CHECKS GOOD.
